# SDR CALA2024111201109

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 48,493 hours, 17,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - FOUND EMERGENCY AISLE LIGHT ABOVE ROW 9 INOP, AND AISLE LIGHT ABOVE ROW 12 TURNING ON AND OFF INTERMITTENTLY. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT POWER SUPPLY M01676, REF WDM 33-51-12-6 AND AMM 33-51-06-960-805.  NO FIX. REMOVED AND REPLACED FUSES AT POWER SUPPLY M01676, REF AMM 33-51-06-960-804. NO FIX. REMOVED AND REPLACED POWER SUPPLY M01676, REF 33-51-06-960-806.  NO FIX. REQUIRES FURTHER TROUBLESHOOTING.PARTS USED:  29-3351-3-0031,QTY :1 99-3351-3-0015,QTY :1 REQUESTING TO DEFER PER MEL 3315A TOMC APPROVED 2 BULLNOSE LIGHTS INOP, NOT OPPOSITE EACH OTHER INSTALLED INOPERATIVE STICKER ADJACENT TO EMER EXIT LIGHTS SWITCH ON THE FORWARD OVERHEAD PANEL AND ADJACENT TO EMER EXIT LIGHT SWITCH AT DOOR 2L FLIGHT ATTENDANT PANEL.
